# SDR SWIA202161951

- Difficulty date: October 26, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 40,630 hours, 37,470 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE WARNING MESSAGE ON THE CLIMB OUT OF FAT. NOSE GEAR REMAINED DOWN WHILE MAIN GEAR RETRACTED NORMALLY. WHEN PULLING THE MANUAL GEAR RELEASE HANDLE AS PER THE QRH ALL GEAR EXTENDED INDICATING GREEN AND LOCKED. ASSOCIATED NW STEERING CAUTION MESSAGE DURING THE DISAGREE WARNING BUT CLEARED WITH COMPLETION OF THE QRH PROCEDURE.   (FLIGHT 5516 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 23719032 WITH THE FOLLOWING CORRECTIVE ACTION: "REFER TO CP 23719895 - T/S GEAR DISAGREE, REFER TO CP 23719931 - REPACKED NLG SHOCK STRUT. REFER TO CP 23719797 - PERFORMED FULL NLG STRUT SERVICE, REFER TO CP 23719808 - LANDING GEAR MECHANICAL AND HYDRAULIC HEALTH CHECK, NO DEFECTS WERE NOTED DURING NUMEROUS GEAR SWINGS."
